MAUDE Adverse Event Report: AESCULAP AG CRANIOPLATE 1.5 SCR.MAG.CROSS L:4MM; CRANIAL IMPLANTS

AESCULAP AG CRANIOPLATE 1.5 SCR.MAG.CROSS L:4MM; CRANIAL IMPLANTS
Model Number FM921T
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that there was an issue with fm921t - cranioplate 1.5 scr.Mag.Cross l:4mm.According to the complaint description, the screw was broken.During the operation, no obvious abnormality was found when the nurse unpacked the complete skull connecting piece and screw.The surgeon placed the connecting piece on the skull according to the normal operation process, and then screw it in with screws.In the process of screwing in, the screw was broken, and the screwed in part could not be removed and sank into the skull.The surgeon immediately checked the patient's head condition and confirmed that the broken screw did not fall into the patient's head after careful investigation.There was significant surgery delay.Additional information was not provided.Additional patient information is not available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that one similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
CRANIOPLATE 1.5 SCR.MAG.CROSS L:4MM
Common Device Name
CRANIAL IMPLANTS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key12760383
Report Number9610612-2021-00694
Device Sequence Number9359444
Product Code JEY
UDI-Device Identifier04038653463671
UDI-Public4038653463671
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFM921T
Device Catalogue NumberFM921T
Device Lot Number52683232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer11/18/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown